A.A. Agrachev, R.V. Gamkrelidze, Volterra series and groups of permutations

Title: Volterra series and groups of permutations
Authors: A.A. Agrachev, R.V. Gamkrelidze
Journal title: Journal of Mathematical Sciences
Year: 1994
Issue: 3
Volume: 71
Pages: 2409-2433

A. A. Agrachev, R. V. Gamkrelidze, “Volterra series and permutation groups”, Journal of Mathematical Sciences, 1994, 71:3, 2409–2433


Algebraic structures, connected with the asymptotic expansions of perturbations of smooth dynamical systems, are investigated; first of all, the so-called shuffle multiplication for permutations and for iterated integrals.

File: Download